# SDR UIEA2019041503874

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,769 hours, 16,932 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  STARTED APU 4 TIMES AND CLEARED APU ECU IAW AMM 49-00-00. OPS CHECKS GOOD AT THIS TIME, NO FAULTS.  )
